# SDR CHQA20131024385

- Difficulty date: October 24, 2013
- Submitted: November 7, 2013
- Operation: Air carrier
- Aircraft: N568RP
- Make and model: Emb EMB-145LR
- Aircraft serial: 145800
- Aircraft time: 22,094 hours, 19,078 cycles
- Engine: Rroyce AE3007A1P
- Engine time: 24,937 hours, 20,932 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 14526855003
- Condition: Cracked
- Location: Frame 27
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, A CRACK WAS FOUND IN THE SHEAR TIE AT FRAME 24 BETWEEN STRINGERS 15 - 16R. SHEAR TIE REPLACED IAW SRM 51-40-02.
